# SDR DALA2025121809222

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 80,047 hours, 31,176 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ 2L SLIDE LIGHT INOPERATIVE.   PERFORMED GIRT BAR PROX SWITCH ADJUSTMENT PER AMM 25-66. R/R LT ASSY. R/R 2L DOOR AFT GIRTH BAR PROX SENSOR IAW AMM 25-66.OPS CHK GOOD. (1355990)
